# SDR SWIA201437137

- Difficulty date: April 11, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E PANEL 630JL HAS SEPARATION OF THE SHROUD TO L/E SKIN, DELAMINATION.  C-CHECK, REBONDED SEPARATION OF THE SHROUD TO L/E SKIN IAW REO.
